Top
Begin typing your search above and press return to search.

51 fall ill after taking filaria tablet

By CORRESPONDENT
  • Facebook
  • Twitter
  • Whatsapp
  • Telegram
  • Linkedin
  • Print
  • Facebook
  • Twitter
  • Whatsapp
  • Telegram
  • Linkedin
  • Print
  • Facebook
  • Twitter
  • Whatsapp
  • Telegram
  • Linkedin
  • Print

NABLARI, Feb 27 � Altogether 51 school children and an assistant teacher of Na-dia Primary School and Bonpura Primary School under Barkshetri Block Elementary Education Office (BEEO) in Nalbari district fell ill following administration of tablets against filaria and small worm.

A high-level team of doctors lead by Joint Director of Health Services, Nalbari, Mukul Ch Gogoi, rushed to the school and provided medical treatment to the affected children.

According to sources, the Health department as part of National Mass Drugs Administration programme began a three-day drive in Nalbari district from today. When the health workers today administered BEC and Albendazole tablets at those schools, some children started to vomiting severely. While the highest number of 45 children of Na-dia LP School fall ill, six other students of Bonpura LP School were also affected after taking the tablets.

More in Entertainment
Next Story
Similar Posts
51 fall ill after taking filaria tablet

NABLARI, Feb 27 � Altogether 51 school children and an assistant teacher of Na-dia Primary School and Bonpura Primary School under Barkshetri Block Elementary Education Office (BEEO) in Nalbari district fell ill following administration of tablets against filaria and small worm.

A high-level team of doctors lead by Joint Director of Health Services, Nalbari, Mukul Ch Gogoi, rushed to the school and provided medical treatment to the affected children.

According to sources, the Health department as part of National Mass Drugs Administration programme began a three-day drive in Nalbari district from today. When the health workers today administered BEC and Albendazole tablets at those schools, some children started to vomiting severely. While the highest number of 45 children of Na-dia LP School fall ill, six other students of Bonpura LP School were also affected after taking the tablets.

More in Entertainment
Similar Posts